# SDR DALA1250829215

- Difficulty date: October 9, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 42,837 hours, 22,939 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Condition: Out Of Rig
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND RIG CHECK OF THE VENTRAL STAIRWAY MOVEABLE CEILING, MX FOUND CABLE TENSION IN LOWER LIMIT AND LATCH PLUNGER HOUSING HITTING STEP. ADJUSTED IAW AMM.  OPS CHECKED GOOD.
